# SDR IPXA2015090293046

- Difficulty date: August 7, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 59,681 hours, 10,445 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2895501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR BS XOS 880.  REPAIRED LT WING BEADED DOUBLER XOS 879-884 IAW SRM 57-40-02, REPAIR 15, FIG 206.
